# SDR YENA200418

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 3,387 hours, 1,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5890
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,387 hours, 1,201 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL OPERATIONAL TEST.  REPLACED 11WL EPSU PER AMM 33-51-38-04.  OPERATIONS CHECK OF EMERGENCY LIGHTS NORMAL.
